I got my last period on the 1st of last month. Two days back, I used birth control pills. But, I am 2 weeks pregnant now. Will it cause any side effect?
Welcome to icliniq.com.
It depends on the number of pills you took and the duration of intake. If it was single or two pills, then chance of the pill affecting baby is low. Please remember that the chance can never be 0 or 100%.
If exposure was continuous, which is less likely from the history you mentioned, then the pill can affect the baby. You may need to consider for termination of pregnancyin consultation with an obstetrician after considering other factors. Regarding side effects on the mother, there will not be any side effect.
For further information consult an obstetrician and gynaecologist online --> https://www.icliniq.com/ask-a-doctor-online/obstetrician-and-gynaecologist
Thank you doctor,
Is there any chance to get aborted naturally? I took the pill 25 hours ago and now I am getting breast pain. Why?
Welcome back to icliniq.com.
The chance of getting aborted naturally is very low. You need to consult a gynecologist for specific medicines for abortion if you desire so. Breast pain can be due to the pill or due to hormonal effect of pregnancy.
For further doubts consult an obstetrician and gynaecologist online --> https://www.icliniq.com/ask-a-doctor-online/obstetrician-and-gynaecologist
Query: Hello doctor, I recently had an abortion pill. I took Mifepristone tablet first then after 36 hours, I took four tablets of Misoprostol of 200 mcg orally. At first, there was light bleeding during one hour then after some time I had heavy bleeding and it almost soaked two pads and it continued for ... Read Full >>
Answer: Hello, Welcome to icliniq.com. I guess you have not passed any tissue or mass like structures out of the vagina. So we cannot be sure about the complete termination of pregnancy. Presence of just bleeding does not ensure the complete termination. So our priority is to confirm it. Now it is a tim... Read Full
Query: Hello doctor, I got my periods 48 days before. I had an unprotected sex 40 days ago after which I took an I-pill. I had slight bleeding after one week for three to four days. I again had sex 11 days ago during which condom got ruptured. So, I again took an I-pill the same night. I have not got my p... Read Full >>
Answer: Hello, Welcome to icliniq.com. This could be because of hormonal changes due to the pills you have taken. There is nothing to worry about. However, if you have a doubt then get yourself checked by a gynecologist and get a pelvic scan done to rule out the exact cause. Do get back to me with repo... Read Full
Query: Hello doctor, After delivery, my hair is thinning in the front part and lost my volume. Could you please suggest any tablets to regain density? Read Full >>
Answer: Hello, Welcome to icliniq.com. This happens due to hormonal changes occurring in the body. If you have any other symptoms like cold intolerance, constipation, hoarseness of voice or any other symptoms then kindly check thyroid functions. In homeopathy, we require detailed case history. You need to... Read Full
Ask your health query to a doctor online?Ask an Obstetrician & Gynaecologist Now